# SDR A6WA2019111346998

- Difficulty date: November 11, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 41,648 hours, 39,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Bs 654 - 672
- Part time: 41,648 hours, 39,067 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1EA. PROTRUDING DENT LOCATED BETWEEN F.S.654.50 AND F.S.672.20 BETWEEN STGR27 AND STGR26R.  AIRCRAFT REMOVED FROM SERVICE  REPAIRED DENT DAMAGE TO FUSELAGE LOWER SKIN FROM F.S.654.50 TO F.S.672.20, STGR 27 TO STGR26R IAW ASAP EA# AWAC-CRJ253-01371.
